# SDR DXTA2025110305512

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 8,673 hours, 6,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 007057
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE STAYING ILLUMINATED IN THE ARM POSITION.  REPLACED BATTERIES. OPS CHECK GOOD. IAW AMM 33-52-01/400
